# SDR CA961002015

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R172K
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05131323
- Condition: Cracked
- Location: Lt Top Stringer
- Part time: 4,483 hours
- Component: Cessna, 05131323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE AME NOTICED UNUSUAL MOVEMENT IN THE ENGINE COWLING. INVESTIGATION FOUND THE STEEL END FITTING ON THE LEFT HAND UPPER ENGINE MOUNT STRINGER ON THE AFT FACE OF THE FIREWALL TO BE SEVERELY CRACKED. THE ENGINE MOUNT WAS FOUND PULLED AWAY FROM THE FIREWALL STRUCTURE.
